# SDR CA050425007

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,579 hours
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN RT PACK SELECTED MANUAL TO INCREASE HT IN CABIN AT FL350 RT PACK TEMP RUN AWAY.  DASH LINES DISPLAYED ON PACK 2 ON ECS PAGE.  F/A ADVISES CABIN GETTING SMOKE.  RT PACK SELECTED TO AUTO FULL COLD.  A/C DESCENDED TO FL240.  RT PACK RECYCLED.  SMOKE DISSIPATED.  RT ACM REPLACED PER AMM 21-51-10 OPERATION CHECKED OK.
